# SDR SWAA2021033154757

- Difficulty date: March 8, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT.  REPLACED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 P/N USED: 453A2510-1 PO:2020-002219.
